Change search
ReferencesLink to record
Permanent link

Direct link
The boundary Harnack inequality for infinity harmonic functions in the plane
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2008 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, Vol. 136, 1311-1323 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 136, 1311-1323 p.
URN: urn:nbn:se:umu:diva-8993OAI: diva2:148664
Available from: 2008-02-25 Created: 2008-02-25 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link